# SDR DL75A071506

- Difficulty date: November 17, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 63,979 hours, 30,910 cycles
- Engine: Pwa PW2037
- Engine time: 65,624 hours, 32,179 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Carbon Seal
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 65,624 hours, 32,179 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE OIL QTY WENT TO ZERO FOLLOWED BY OIL PRESS FLUX.  AS CREW WAS FOLLOWING CHECKLIST LEFT ENGINE OIL PRESSURE INDICATION STARTED FLASHING RED CREW THEN SHUT ENGINE DOWN.  THIS OCCURED AT CRUISE FLT.  REMOVED AND REPLACED NR 1 ENGINE PRECOOLER CARBON SEAL AND OIL PUMP.  RAN NR 1 ENGINE FOUND EXCESSIVE OIL LEAK IN TAILPIPE.  REPLACED NR 1 ENGINE PER TRANS 6T103.
